The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 12, Number 3 (2002), 1071-1095.
Asymptotics of hitting probabilities for general one-dimensional pinned diffusions
We consider a general one-dimensional diffusion process and we study the probability of crossing a boundary for the associated pinned diffusion as the time at which the conditioning takes place goes to zero. We provide asymptotics for this probability as well as a first order development. We consider also the cases of two boundaries possibly depending on the time. We give applications to simulation.
Ann. Appl. Probab., Volume 12, Number 3 (2002), 1071-1095.
First available in Project Euclid: 12 September 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Baldi, Paolo; Caramellino, Lucia. Asymptotics of hitting probabilities for general one-dimensional pinned diffusions. Ann. Appl. Probab. 12 (2002), no. 3, 1071--1095. doi:10.1214/aoap/1031863181. https://projecteuclid.org/euclid.aoap/1031863181